# SDR USAA2013021800031

- Difficulty date: February 15, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 32,368 hours, 22,235 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: Y0052
- Part serial: 4419
- Condition: Faulty
- Location: Nr 1
- Part time: 32,368 hours, 22,235 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN INFLIGHT LOSS OF TR 1 AT 16,000 FEET.  LOSS OF ELEC AND ND.  IMMEDIATE ACTION ITEMS EXECUTED AND STARTED APU.  POWER WAS RE-ESTABLISHED.  FLIGHT LANDED NORMAL AT DCA.  MAINTENANCE REMOVED AND REPLACED NR 1 TR PER AMM TASK 24-32-51-000-001-A AND 24-32-51-400-001-A.  ALSO, REPLACED NR 1 GLC AND NR 1 BTC PER AMM TASK 24-22-000-001-A AND 24-22-55-000-001-A AND AC ESSENTIAL BUS TIE CONTACTOR PER AMM TASK 24-25-55-000-001-A AND 24-25-55-400-001-A.  ACCOMPLISHED TSM 24-21-00-810-846 PER AD 2011-19-01, R1.  RAN NR 1 AND NR 2 ENGINES.  ACCOMPLISHED SATISFACTORY AC/DC BUS ELECTRICAL TRANSFER.  A/C OK FOR SERVICE.
